Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 17, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 16, 2023, 12:05 AM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 7 hr. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 12:05 AM CDT (05:05 UTC)
- Expired
- Jun 16, 2023, 7:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
Counties Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 12:24 AM CDT | FLASH FLOOD | Pensacola Nas, FL | Social media pictures of water in home on NAS Pensacola navy base. |
| Jun 16, 12:24 AM CDT | FLASH FLOOD | Pensacola Nas, FL | Social media pictures of water in home on NAS Pensacola navy base. |
| Jun 16, 12:24 AM CDT | FLASH FLOOD | Pensacola Nas, FL | Social media pictures of water in home on NAS Pensacola navy base. |
| Jun 16, 1:23 AM CDT | FLASH FLOOD | 1 E Gulf Breeze, FL | Gulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding. |
| Jun 16, 1:23 AM CDT | FLASH FLOOD | 1 E Gulf Breeze, FL | Gulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding. |
| Jun 16, 1:23 AM CDT | FLASH FLOOD | 1 E Gulf Breeze, FL | Gulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding. |
| Jun 16, 1:44 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area. |
| Jun 16, 1:44 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area. |
| Jun 16, 1:44 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area. |
| Jun 16, 2:06 AM CDT | RAIN 14.08 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 2:06 AM CDT | RAIN 14.08 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 2:06 AM CDT | RAIN 14.08 | 1 W Gulf Breeze, FL | Mesonet station FW9380 Gulf Breeze recorded over last 6 hours. |
| Jun 16, 2:09 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area. |
| Jun 16, 2:09 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area. |
| Jun 16, 2:09 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Numerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area. |
| Jun 16, 2:10 AM CDT | RAIN 6.46 | Goulding, FL | Mesonet station PS002 Goulding recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 6.46 | Goulding, FL | Mesonet station PS002 Goulding recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 6.46 | Goulding, FL | Mesonet station PS002 Goulding recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 7.09 | 1 Sse Brownsville, FL | Mesonet station PENLA 1 SSE Brownsville recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 7.09 | 1 Sse Brownsville, FL | Mesonet station PENLA 1 SSE Brownsville recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 7.09 | 1 Sse Brownsville, FL | Mesonet station PENLA 1 SSE Brownsville recorded over last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 15.23 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded over the last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 15.23 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded over the last 6 hours. |
| Jun 16, 2:10 AM CDT | RAIN 15.23 | 1 W Warrington, FL | Mesonet station PNESC 1 W Warrington recorded over the last 6 hours. |
| Jun 16, 2:27 AM CDT | FLASH FLOOD | 1 S Brownsville, FL | Social media video of flash flooding at intersection of W street and Navy Blvd. |
| Jun 16, 2:27 AM CDT | FLASH FLOOD | 1 S Brownsville, FL | Social media video of flash flooding at intersection of W street and Navy Blvd. |
| Jun 16, 2:27 AM CDT | FLASH FLOOD | 1 S Brownsville, FL | Social media video of flash flooding at intersection of W street and Navy Blvd. |
| Jun 16, 2:32 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Social media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St. |
| Jun 16, 2:32 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Social media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St. |
| Jun 16, 2:32 AM CDT | FLASH FLOOD | 1 W Pensacola, FL | Social media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3438 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 14.9
The text
As transmitted.
393
WGUS54 KMOB 160505
FFWMOB
FLC033-113-160745-
/O.NEW.KMOB.FF.W.0017.230616T0505Z-230616T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1205 AM CDT Fri Jun 16 2023
...FLASH FLOOD EMERGENCY FOR WEST PENSACOLA...
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
South Central Escambia County in northwestern Florida...
Southwestern Santa Rosa County in northwestern Florida...
* Until 245 AM CDT.
* At 1205 AM CDT, Intense rainfall has resulted in gauge reports
Between 10 and 12 inches of rain across West Pensacola through
Warrington and into Gulf Breeze Florida. Additional rainfall
amounts of 3 to 5 inches are possible in the warned area. Flash
flooding is already occurring. Inundation of homes and swift water
rescues in low lying areas will be possible over the next few
hours as flood waters rapidly rise.
This is a FLASH FLOOD EMERGENCY for West Pensacola. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Gauges reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pensacola, West Pensacola, Warrington, Gulf Breeze, Goulding,
Myrtle Grove, Brownsville and Beach Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3043 8736 3043 8735 3046 8723 3042 8719
3036 8714 3035 8713 3033 8732 3041 8735
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
Black2 follow-up statements
126
WGUS54 KMOB 160738
FFWMOB
FLC033-113-161045-
/O.EXT.KMOB.FF.W.0017.000000T0000Z-230616T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
238 AM CDT Fri Jun 16 2023
...FLASH FLOOD EMERGENCY FOR WEST PENSACOLA...
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
South Central Escambia County in northwestern Florida...
Southwestern Santa Rosa County in northwestern Florida...
* Until 545 AM CDT.
* At 238 AM CDT, Doppler radar indicated rounds of showers and
thunderstorms continuing to train across Pensacola, West
Pensacola, Warrington, Gulf Breeze, Myrtle Grove, and other nearby
communities. Rainfall gauge reports indicate that between 8 and 15
inches of rain have fallen over the past several hours. An
additional several inches of rainfall will be possible as storms
continue to train across this area for the next one to three
hours. Escambia County Emergency Management reports numerous high
water rescues ongoing early this morning with several structures
inundated with flooding.
This is a FLASH FLOOD EMERGENCY for West Pensacola. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Thunderstorms producing life threatening flash
flooding.
SOURCE...Gauges reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pensacola, West Pensacola, Warrington, Gulf Breeze, Goulding,
Myrtle Grove, Brownsville and Beach Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3043 8736 3043 8735 3046 8723 3042 8719
3036 8714 3035 8713 3033 8732 3041 8735
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
21/CLL406
WGUS54 KMOB 161041
FFWMOB
FLC033-113-161215-
/O.EXT.KMOB.FF.W.0017.000000T0000Z-230616T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
541 AM CDT Fri Jun 16 2023
...FLASH FLOOD EMERGENCY FOR WEST PENSACOLA...
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
South Central Escambia County in northwestern Florida...
Southwestern Santa Rosa County in northwestern Florida...
* Until 715 AM CDT.
* At 541 AM CDT, Escambia County Emergency Management officials
continued to report widespread and significant flash flooding in
the vicinity of West Pensacola, Warrington, and Gulf Breeze.
Numerous roadways remain flooded with water entering several
structures. Rain showers continue to develop within the warned
area and it will not take much additional rainfall to exacerbate
the ongoing flooding. Rainfall gauge reports along with doppler
radar estimates indicate that as much as 12 to 16 inches of rain
has fallen overnight. The Flash Flood Emergency has been extended
until 715 AM CDT.
This is a FLASH FLOOD EMERGENCY for West Pensacola. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding.
SOURCE...Gauges reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pensacola, West Pensacola, Warrington, Gulf Breeze, Goulding,
Myrtle Grove, Brownsville and Beach Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3043 8736 3043 8735 3046 8723 3042 8719
3036 8714 3035 8713 3033 8732 3041 8735
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
21/CLLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 7:52 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 15, 7:52 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
752 PM CDT Thu Jun 15 2023
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Thu Jun 15 2023
Forecast uncertainty is rather high with regard to the
potential for thunderstorms during the next 12 to 24 hours.
Clusters of thunderstorms are currently moving
southeastward, impacting MOB, BFM, PNS. These should move
south of the terminals in the next couple of hours, with a break
in the activity expected to continue through the overnight hours.
Additional thunderstorm development is possible after sunrise and
another round of storms possible during the afternoon. Given the
uncertainly, will maintain the PROB30 group for TSRA in the TAFs.
Amendments to the TAFs may be necessary. Outside of
thunderstorms, VFR conditions are expected through the period,
with southwesterly winds and cigs above 3000 feet.
&&
.PREV DISCUSSION... /issued 420 PM CDT Thu Jun 15 2023/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Friday)
Issued at 415 PM CDT Thu Jun 15 2023
Severe storms continue across portions of south central AL late this
afternoon, and a Severe Thunderstorm Watch is currently in effect for
Escambia and Covington counties of south central AL, Mobile and
Baldwin counties of coastal AL and all of the western FL panhandle
through 9 PM this evening. These storms have produced widespread
wind damage and hail up to at least tennis ball size. CAMS,
specifically the HRRR, seems to have a decent handle on this (for a
change) and it appears that the current cluster of severe storms
should continue sagging slowly southward and into the FL panhandle
counties late this afternoon and early evening. The airmass
downstream of this activity remains moderately to strongly unstable,
with MLCAPE generally ranging 2500-3000 J/KG. Strong deep layer
shear will allow for continued updraft organization, including
supercells, so damaging winds and large hail will continue to be
possible with the storms. By around 8-9 PM we think that this
cluster of storms will be moving offshore and the severe threat will
be ending, hopefully for the remainder of the night.
Another shortwave will be approaching the area from the west by
early Friday morning, and another cluster of strong to severe storms
will likely move east across our forecast area on Friday morning.
The potential for severe weather will also be there with this
cluster of storms as well, with damaging wind and large hail again
being the primary threat. There is some indication that Friday
afternoon may not be as busy weather-wise as the past several days,
but CAMs have had trouble with the timing of these systems and we
will have to monitor to see if that changes.
Lows tonight in the upper 60s well inland and the low to mid 70s
coast. Highs on Friday mainly in the upper 80s. /12
SHORT TERM...
(Friday night through Sunday night)
Issued at 415 PM CDT Thu Jun 15 2023
The active weather pattern we have been dealing with over the past
several days appears to continue right on through the weekend.
Several mid-level impulses, embedded in a persistent and
unseasonably strong mid and upper level northwesterly flow, will
continue to bring episodes of enhanced ascent across the area.
Energy aloft will overspread/interact with a moderately to
strongly unstable airmass in place. Clusters of showers and
thunderstorms appear likely to form along the Interstate 10
corridor on Saturday near a remnant quasi-stationary front with
other clusters of storms forming on old convective outflows and
over the interior in response to the passage of high level energy
maximums. Storm motion from the northwest to the southeast remains
favored. The severe weather risk remains possible Saturday given
the expectation that more than sufficient instability will be in
place as well as 0-6 km bulk shear magnitudes 35 to 45 kts.
The latest 15.12Z physical solutions suggest a more significant
upper level impulse will be riding east southeast from the Lower
MS River Valley to across central/southern sections of MS/AL
through the day Sunday. This may bring yet another increased
severe weather threat.
In addition to weekend storms, other concerns will be first =>
heat with highest heat indices (102 to 107) appearing in the
forecast by Sunday and more focused along and south of a line from
Crestview FL to New Augusta MS. Secondly, a HIGH risk of
dangerous to potentially deadly rip currents exists along area
beaches through the weekend. /10
LONG TERM...
(Monday through Thursday)
Issued at 415 PM CDT Thu Jun 15 2023
It doesn't appear there will be much reprieve next week too as the
southern stream remains in a persistently active state. An upper
level ridge centered over Mexico noses northward into the
southern Plains while there is some indication of an upper level
low pressure system to form over the TN Valley/southern Appalachians.
The position of these two systems maintains a flow supporting an
extended period where spokes of mid-level energy will drop southward
bringing the potential of multiple rounds of storms over the
central Gulf coast. Appears there will be potential for severe
storms and heavy rain with each round.
Additionally, a HIGH risk for rip currents persists at local
beaches through at least Monday. Hot and humid conditions could
also lead to heat stress related concerns as we head into early
next week. /10
MARINE...
Issued at 415 PM CDT Thu Jun 15 2023
Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory is in effect until 10 pm tonight. A brief
period of light to moderate offshore flow may develop on Friday as
a cold front may drift just off the coast, but this should be
short lived as a lighter onshore flow is generally expected as we
move into the weekend. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 91 71 91 73 90 76 91 / 60 70 60 60 20 70 30 70
Pensacola 75 89 74 88 75 88 78 89 / 70 70 70 70 30 70 50 70
Destin 78 89 76 88 77 88 78 88 / 70 70 70 70 30 60 40 70
Evergreen 69 90 69 90 69 89 70 88 / 50 70 70 60 20 70 50 80
Waynesboro 69 88 68 90 70 89 71 89 / 30 70 60 50 20 70 50 70
Camden 67 87 66 88 67 86 68 86 / 30 70 60 40 20 70 60 80
Crestview 70 91 69 91 70 91 71 89 / 60 70 70 70 20 70 40 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 10 PM CDT this evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch until 10 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch until 10 PM CDT this evening for MSZ067.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-670.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 15, 10:46 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1046 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Flash Flood 1 WSW Pensacola Interna 30.47N 87.20W
06/15/2023 Escambia FL 911 Call Center
Flooding near intersection of 12th and
Summit.
&&
JEHLocal storm report, Jun 15, 10:47 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1047 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Flash Flood 1 SSW Pensacola Interna 30.45N 87.19W
06/15/2023 Escambia FL 911 Call Center
Portions of Bayou Blvd flooded.
&&
JEHLocal storm report, Jun 15, 10:49 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1049 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM Flash Flood 1 WSW Pensacola Beach 30.33N 87.15W
06/15/2023 Escambia FL Public
Social media report of serious road flooding
on Fort Pickens rd in Pensacola beach and in
Gulf Breeze.
&&
JEHLocal storm report, Jun 15, 11:15 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1115 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM Flash Flood Warrington 30.39N 87.28W
06/15/2023 Escambia FL Emergency Mngr
EMA reports flash flooding occurring in
Warrington.
&&
JEHLocal storm report, Jun 15, 11:45 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1145 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM Flash Flood Pensacola Beach 30.33N 87.14W
06/15/2023 Escambia FL Emergency Mngr
Significant flooding on Fort Pickens Rd, one
stranded flooded out vehicle.
&&
JEHLocal storm report, Jun 15, 11:49 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1149 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM Flash Flood 1 WNW Warrington 30.39N 87.29W
06/15/2023 Escambia FL 911 Call Center
Water rising near Jones Swamp apartment
complex. Evacuation of vehicles is underway.
&&
JEHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:22 PM CDT | Special Weather Statement | MOB | Okaloosa | 38 min |
| Jun 15, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 52 min |
| Jun 15, 7:39 PM CDT | Tornado Warning | MOB | Escambia | 10 min |
| Jun 15, 8:15 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 15, 8:35 PM CDT | Tornado Warning | MOB | Escambia | 40 min |
| Jun 15, 9:06 PM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 15, 9:43 PM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Jun 16, 12:48 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 16, 12:54 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 1:06 AM CDT | Flood Watch | MOB | Escambia, Okaloosa, Santa Rosa | 4 days |
| Jun 16, 1:13 AM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 16, 1:20 AM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Jun 16, 3:41 AM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Jun 16, 4:25 AM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 16, 5:18 AM CDT | Areal Flood Warning | MOB | Escambia | 4 hr |
| Jun 16, 7:09 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 7:40 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 50 min |
| Jun 16, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 57 min |
| Jun 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 62 min |
| Jun 16, 8:31 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 59 min |
| Jun 16, 8:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 61 min |
| Jun 16, 9:49 AM CDT | River Flood Warning | MOB | Escambia | 3 days |
| Jun 16, 10:18 AM CDT | Areal Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.